I want to get in quick this year before this becomes a problem. Not being a person addicted to sunbathing I tend to forget mentioning it, but you can get rather severe sunburn whilst taking doxycycline, or any tetracyclines come to that. It is easy to avoid it though: sit in the shade, wear lightweight linen clothing with arms covered and wear a sunhat, wear high factor sunscreen and don't fall asleep in the shade if you are likely to not wake up until the sun has changed it's position too much.
General Forum for discussing Cpn issues and questions.
If you would like a chatroom, I can get Pinky to set one up, so please tell me.
How long have Recent Comments been defaulting? Now I can only find the most recent comments if they still appear in the Recent Content block.
Consequently I will go and make the block longer for the moment.
As far as I can see, I can paste pictures anywhere on the site, and I can paste links in most places apart from the thread containing the cockroach catcher, which I have left to show what is happening.
Site Search window has now returned.
This will be repaired early next week.
"Patient Stories" is vastly out of date. It seems as though Jim had not put anything new up for years. Many people have come, got better and gone without having their stories told. Now we have much more spare space, so please send me your story and we will put it up. People still part-way through treatment are as welcome as anyone, maybe more so.
Let's start this year as we mean to go on!
Has anyone with MS tried Fampyra (fampridine). From what I have seen, it looks like exactly the thing that I need. I saw a neurologist today and she explained that they can't prescribe it because it's not cost-effective in NICE guidelines. It does indeed seem to cost a lot of money ... but nothing like the sort of money that they are spending giving people Tysabri. it is basically just a potassium channel blocker that speeds up impulses down the axons.
This drug is another one of those (like to Tysabri) that is made by Biogen.
Is anyone having difficulties in posting now?